Buscar

Optimal control of the two-dimensional stationary Naviers-Stokes equations with measure valued controls


Abstract: In this paper, we consider an optimal control problem for the two-dimensional stationary Navier-Stokes system. Looking for sparsity, we take Borel measures as controls. We prove the well-posedness of the control problem and derive necessary and sufficient conditions for local optimality of the controls. Finally, under a second order condition, we prove rates of the optimal states with respect to small perturbations in the data of the control problem.

 Autoría: Casas E., Kunisch K.,

 Fuente: SIAM Journal on Control and Optimization, 2019, 57(2), 1328-1354

Editorial: Society for Industrial and Applied Mathematics

 Fecha de publicación: 01/04/2019

Nº de páginas: 27

Tipo de publicación: Artículo de Revista

DOI: 10.1137/18M1185582

ISSN: 0363-0129,1095-7138

Proyecto español: MTM2014-57531-P ; MTM2017-83185-P

Url de la publicación: https://doi.org/10.1137/18M1185582

Autores/as

KUNISCH, KARL